# SDR K11A2021052500050

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 62,074 hours, 36,569 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10A339
- Condition: Binding
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT INTERMITTENT BINDING ON AILERON CONTROLS, REMOVED AND REPLACED AILERON ARTIFICIAL FEEL CENTERING BEARING IAW B737 AMM 27-11-81 AND B737 SRM 51-40-04, OPS CHECK GOOD NO DEFECTS NOTED
